# SDR AALA201901099009

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: A5637001120200
- Condition: Crazed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTER WINDOW PANE CRAZED.  REPLACED THE  WINDOW PANE IAW AMM 56-31-11-400-002-A.
